| Model Number |
MMT-523LNAS |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose.The customer's blood glucose at the time of incident was 496 mg/dl.Customer stated the another relevant blood glucose vales 401 mg/dl, 406 mg/dl.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.The drive support cap was normal.Customer does not allege pump was under delivering.Customer was treated with the bolus and manual injection.No product is expected to return for analysis.